Risperidone-induced Gingival Bleeding in a Pediatric Case: A Dose-dependent Side Effect
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
There are several case reports on risperidone-related bleeding; however, to our knowledge, there is no report about gingival bleeding associated with risperidone in the literature. We presented a case who experienced gingival bleeding when risperidone dose was increased to 0.5 mg/day, and subsided after decreasing the dose to 0.25 mg/day, suggesting a dose-dependent side-effect. The bleeding side effect of risperidone might be caused by several mechanisms, including 5-hydroxytryptamine 2A receptor antagonism. Although bleeding associated with risperidone is rarely reported, clinicians should be aware of this side effect.
Abstract
There are several case reports on risperidone-related bleeding; however, to our knowledge, there is no report about gingival bleeding associated with risperidone in the literature. We presented a case who experienced gingival bleeding when risperidone dose was increased to 0.5 mg/day, and subsided after decreasing the dose to 0.25 mg/day, suggesting a dose-dependent side-effect. The bleeding side effect of risperidone might be caused by several mechanisms, including 5-hydroxytryptamine 2A receptor antagonism. Although bleeding associated with risperidone is rarely reported, clinicians should be aware of this side effect.
참고문헌 (7)
- Hudson RG, "Risperidone associated hemorrhagic cystitis", J Urol, 160, pp.159~ (1998)
- Mowla A, "Nasal bleeding associated with fluoxetine and risperidone interaction:a case report", Pharmacopsychiatry, 42, pp.204~205 (2009)
- Harrison-Woolrych M, "Nose bleeds associated with use of risperidone", BMJ, 328, pp.1416~ (2004)
- Coskun M, "Possible risperidone-related gastrointestinal bleeding or epistaxis in two pediatric cases", J Child Adolesc Psychopharmacol, 18, pp.299~300 (2008)
- Naranjo CA, "A method for estimating the probability of adverse drug reactions", Clin Pharmacol Ther, 30, pp.239~245 (1981)
- Semba J, "Risperidone-induced thrombocytopenia: a case report", Gen Hosp Psychiatry, 31, pp.97~98 (2009)
- Yavasoglu I, "Gingival bleeding due to venlafaxine", Ann Pharmacother, 42, pp.144~145 (2008)
